Homogeneous factorisations of complete multipartite graphs

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    A homogeneous factorisation of a graph is a partition of its arc set such that there exist vertex transitive subgroups M < G <= Aut(Gamma) with M fixing each part of the partition setwise and G preserving the partition and transitively permuting the parts. In this paper we study homogeneous factorisations of complete multipartite graphs such that M acts regularly on vertices. We provide a necessary and sufficient condition for the existence of such factorisations and produce many interesting examples. In particular we give a complete determination of the parameters for which homogeneous factorisations exist with M cyclic. (c) 2006 Elsevier B.V. All rights reserved.
    Original languageEnglish
    Pages (from-to)415-431
    JournalDiscrete Mathematics
    Volume307
    Issue number3-5
    DOIs
    Publication statusPublished - 2007

    Fingerprint Dive into the research topics of 'Homogeneous factorisations of complete multipartite graphs'. Together they form a unique fingerprint.

    Cite this